# SDR DALA14028745641

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE, LOWER SURFACE CORRODED IN SEVERAL AREAS.   R & R LOWER GATE IAW MM 52-11-38.  PERFORMED SATISFACTORY LEAK CHECK IAW MM 05-51-24.
